# SDR F3LA200100066

- Difficulty date: May 10, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: EICHH
- Make and model: Boeing 737317
- Aircraft serial: 23177
- Aircraft time: 43,066 hours, 27,530 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-6 CHECK, INSPECTION REPORTED CORROSION ON VERTICAL FLANGE OF BS 794.3 FRAME, BETWEEN STR 24-R AND 26-R.  INSTALLED REPLACEMENT FRAME PER SRM 51-40-2.
